# SDR SIMA20140708012

- Difficulty date: July 8, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 24,410 hours, 20,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 EMER LIGHT STRIP BROKEN.  REPLACED IAW AMM 33-50-08.  SEE BOW 159701 FOR FINAL INSTALL & OPERATIONAL CHECK.
